# SDR MWEA98029

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE DENTED AT STATION 150 LONGERON 26L.  MTC REPAIRED IAW SRM 53-04 FIG 38 SHEET 18 SRM 51-10-3 AND SRM 51-30-2.
